MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Incomplete Coaptation (2507); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Low Blood Pressure/ Hypotension (1914); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 20mm, non-abbott balloon.During the procedure, an incomplete stent opening (iso) was observed but able to be mitigated as per the established steps.The valve was able to be implanted successfully without complications at a depth of 3mm on the non-coronary cusp (ncc).Post-implant, mild paravalvular leak (pvl) was noted.Post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 23mm, non-abbott balloon with an additional 2ml inflation to optimize prosthesis expansion and correct the pvl.Post-procedure, transthoracic echocardiographic (tte) evaluation showed significant central aortic regurgitation, confirming prosthetic valve dysfunction with reported leaflet inactivity and hemodynamic instability characterized by alternating hypertension and hypotension.A second 23mm, navitor vision valve was implanted within the index valve.Final echocardiogram assessment showed absence of central regurgitation and pvl.No clinically significant delay occurred, no prolonged hospitalization was required, and the patient was discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50887932
Report Number2135147-2026-06473
Device Sequence Number18598594
Product Code NPT
UDI-Device Identifier05415067045805
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number11199206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale